Periodic or Bounded Solutions of Carathéodory Systems of Ordinary Differential Equations

Mawhin, J. and Thompson, H. B. (2003) Periodic or Bounded Solutions of Carathéodory Systems of Ordinary Differential Equations. Journal of Dynamics and Differential Equations, 15 2-3: 327-334. doi:10.1023/B:JODY.0000009739.00640.44

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Mawhin, J.
Thompson, H. B.
Title Periodic or Bounded Solutions of Carathéodory Systems of Ordinary Differential Equations
Journal name Journal of Dynamics and Differential Equations   Check publisher's open access policy
ISSN 1040-7294
1572-9222
Publication date 2003-07-01
Sub-type Article (original research)
DOI 10.1023/B:JODY.0000009739.00640.44
Volume 15
Issue 2-3
Start page 327
End page 334
Place of publication New York
Publisher Plenum Press
Language eng
Subject 230107 Differential, Difference and Integral Equations
Abstract In this paper we extend the guiding function approach to show that there are periodic or bounded solutions for first order systems of ordinary differential equations of the form x1 =f(t,x), a.e. epsilon[a,b], where f satisfies the Caratheodory conditions. Our results generalize recent ones of Mawhin and Ward.
Keyword guiding functions
periodic solutions
bounded solutions
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 06 Jun 2007, 21:24:17 EST by Mrs Leith Woodall on behalf of Research Management Office